# SDR CALA2019010200001

- Difficulty date: December 31, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 60,003 hours, 25,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: D5323151620002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT BETWEEN FR30-31 STRINGER 41L & SPLICER HAVE CORROSION SPOTS ON UPPER SURFACE ON REF 9295284 SPEC A3NB-53-3-6105. NR GENERATED REMOVED AND REPLACED (FISH PLATE) SPLICER IN FWD CARGO COMPT BETWEEN FR30-31 STR41L IAW SRM 51-72-11-001 STEP 2.
